# SDR AU000226

- Difficulty date: March 27, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A3A
- Propeller: Snsnch M76EMM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 74541
- Condition: Broken
- Location: Engine
- Part time: 1,094 cycles
- Component: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: E, R, E
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 CYLINDER EXHAUST VALVE FAILED.  NR 2 CYLINDER AND SPARK PLUGS DAMAGED.  A FRAGMENT OF THE FAILED EXHAUST VALVE WAS INGESTED BY NR 3 CYLINDER CAUSING INTERNAL DAMAGE.
